# SDR 2021F00369

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 1304
- Condition: Failed
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED WITH FLAP ASYMETRY BETWEEN FLAP UP AND FLAP ONE.
